Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 119, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2016, 7:54 PM CDT for Clark County, Ford County, Kansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 7:54 PM CDT (00:54 UTC)
- Expired
- May 26, 2016, 8:10 PM CDT
- In force
- 16 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS
The radar
The Dodge City radar (KDDC), 24 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2656 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 474 m²/s²
- 0-3 km storm-relative helicity
- 628 m²/s²
- Significant tornado parameter
- 10.9
- Supercell composite
- 42.3
The text
As transmitted.
042
WUUS53 KDDC 270054
SVRDDC
KSC025-057-270145-
/O.NEW.KDDC.SV.W.0119.160527T0054Z-160527T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
754 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
NORTHERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 845 PM CDT
* AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MINNEOLA...MOVING NORTH AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MINNEOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3742 9995 3749 10013 3772 10008 3766 9976
TIME...MOT...LOC 0054Z 201DEG 39KT 3753 10002
HAIL...1.50IN
WIND...60MPH
$$
TURNER3 follow-up statements
504
WWUS53 KDDC 270103
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
803 PM CDT THU MAY 26 2016
KSC025-270112-
/O.CAN.KDDC.SV.W.0119.000000T0000Z-160527T0145Z/
CLARK KS-
803 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
MOVED OUT OF THE AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3749 9992 3755 10009 3772 10008 3766 9976
TIME...MOT...LOC 0102Z 201DEG 39KT 3761 9998
$$
KSC057-270145-
/O.CON.KDDC.SV.W.0119.000000T0000Z-160527T0145Z/
FORD KS-
803 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN FORD COUNTY...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
FT. DODGE...MOVING NORTH AT 45 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN FORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3749 9992 3755 10009 3772 10008 3766 9976
TIME...MOT...LOC 0102Z 201DEG 39KT 3761 9998
HAIL...1.50IN
WIND...60MPH
$$
TURNER636
WWUS53 KDDC 270107
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
807 PM CDT THU MAY 26 2016
KSC057-270145-
/O.CON.KDDC.SV.W.0119.000000T0000Z-160527T0145Z/
FORD KS-
807 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTH CENTRAL FORD COUNTY...
AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
FT. DODGE...MOVING NORTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL FORD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3753 9989 3759 10004 3770 10000 3766 9976
TIME...MOT...LOC 0106Z 201DEG 39KT 3766 9996
HAIL...1.00IN
WIND...60MPH
$$
TURNER523
WWUS53 KDDC 270110
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT THU MAY 26 2016
KSC057-270119-
/O.CAN.KDDC.SV.W.0119.000000T0000Z-160527T0145Z/
FORD KS-
810 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FORD COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS WEAKENING
BELOW SEVERE LEVELS. THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
NICKEL SIZE HAIL CAN BE EXPECTED SOUTHEAST OF FORT DODGE OVER THE
NEXT 15 MINUTES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3753 9989 3759 10004 3770 10000 3766 9976
TIME...MOT...LOC 0108Z 201DEG 39KT 3770 9994
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 7:06 PM CDT, 48 minutes earlier.
Area forecast discussion, May 26, 7:06 PM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 706 PM CDT THU MAY 26 2016 ...Updated for aviation discussion... .SHORT TERM...(This evening through Friday) Issued at 144 PM CDT Thu May 26 2016 Severe thunderstorms can be expected late today and early this evening east of dry line which now appears that is will be located near or east of Dodge City and Meade late day. Severe thunderstorms can also be expected north of a warm front/stationary front that will extend from roughly Garden City to Dodge City to around the Larned areas. Conditions are favorable late this afternoon and early tonight for any storm that does develop to rapidly intensify with hail up to 3 inches and strong damaging winds likely. A few tornadoes will also be possible. At this time this more favorable area for tornadoes be south of Dighton to Dodge City to Ashland line. On Friday an upper level trough will cross the West Central High Plains and a cold front will drop south into western Kansas. As this upper level system crosses western Kansas late day and early Friday night there will once again be a chance for strong to severe thunderstorms along a dry line which currently appears to be located in central Kansas late day. Scattered thunderstorms are also possible late day and into the overnight period north of the cold front as it drops south out into southwest Kansas. Highs south of the cold front still look to be warm and should range from 80 to 85 degrees. northwest of this front highs will average close to 10 degrees cooler. .LONG TERM...(Friday night through Thursday) Issued at 144 PM CDT Thu May 26 2016 On Saturday ans the first upper trough will lift northeast into the Mississippi Valley as a westerly down slope flow develops across the central Rockies. This will result in a surface trough of low pressure deepening along the lee of the Rockies and warming in the 900mb to 850mb level. Based on these temperatures at 0z Sunday will continue to favor highs in the low to possibly mid 80s near the Colorado border. Further east northeast there will be more clouds early in the day with even a slight chance for a few lingering showers across north central Kansas. These clouds will move east during the afternoon and temperatures here should climb back to around 80. On Sunday the surface pressures will continue to fall along the lee of the Rockies as another upper level trough begins to cross the southwestern United States. One upper level disturbance is still forecast by both the GFS and ECMWF to move from the base of this eastward moving upper level trough and into the Central Plains late Sunday. This will result in a chance for scattered thunderstorms for western Kansas late Sunday and Sunday night. The chance for thunderstorms will continue through at least the first half of the work week as the southern branch upper level trough crosses the southwest United States and a northern branch upper wave moves east towards the northern and central Rockies. A persistent southeast flow early next week across western Kansas will keep advecting some low level moisture back into western Kansas. This will not only favor improving chances for thunderstorms next week but also the lows early next week are expected to be unseasonably warm. The latest CRExtendedFcst_Init may be a little on the cool side but at this time the trend is there so will not stray far. During the day early next week it will be warm and muggy with highs mainly in the upper 70s to mid 80s. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 659 PM CDT Thu May 26 2016 An upper level trough will approach the central plains by Friday. There are small chances for thunderstorms until the trough passes after the end of the period. Winds will become southerly again tonight with low level wind shear developing. Generally south winds will persist through the period before becoming westerly. Some MVFR/IFR CIGS are possible later tonight at KHYS. && .PRELIMINARY POINT TEMPS/POPS... DDC 57 80 54 82 / 20 30 30 10 GCK 54 76 51 83 / 30 40 30 10 EHA 51 74 51 83 / 20 30 10 10 LBL 52 79 52 83 / 20 20 20 10 HYS 59 80 55 79 / 40 50 50 10 P28 65 83 59 83 / 50 30 40 10 && .DDC Watches/Warnings/Advisories... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Finch
Hazardous weather outlook, May 26, 10:27 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1027 AM CDT THU MAY 26 2016 KSZ030-031-043>046-061>066-074>081-084>090-271000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1027 AM CDT THU MAY 26 2016 /927 AM MDT THU MAY 26 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... SEVERE THUNDERSTORMS PRODUCING HAIL OF AROUND 3 INCHES AND TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY TONIGHT EAST OF HIGHWAY 283. AREA MORE FAVORABLE FOR STRONG TORNADOES WILL BE EAST OF DODGE CITY AND SOUTH OF HAYS. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. ELEVATED FOG RISK. LIMITED FIRE WEATHER RISK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DISCUSSION... SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN FRIDAY AS AN UPPER LEVEL LOW MOVES INTO KANSAS. SIGNIFICANT SEVERE WEATHER IS NOT LIKELY, ALTHOUGH SOME HAIL UP TO THE SIZE OF QUARTERS MAY OCCUR. SCATTERED THUNDERSTORMS CAN BE EXPECTED AGAIN EACH DAY FROM SUNDAY THROUGH TUESDAY. THE ENVIRONMENT IS NOT FAVORABLE FOR SIGNIFICANT SEVERE WEATHER, BUT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE. HAZARDS WEATHER RISK... FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. SATURDAY... LIMITED LIGHTNING RISK. SUNDAY... LIMITED LIGHTNING RISK. MONDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. TUESDAY... LIMITED LIGHTNING RISK. WEDNESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR EAST OF HIGHWAY 283. LIMITED SPOTTER ACTIVATION WILL ALSO BE POSSIBLE NORTH OF A DIGHTON TO DODGE CITY LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 26, 6:33 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
633 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 E JETMORE 38.08N 99.88W
05/26/2016 E1.00 INCH HODGEMAN KS TRAINED SPOTTER
&&
AWLocal storm report, May 26, 6:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
643 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 5 W ASHLAND 37.19N 99.86W
05/26/2016 E1.25 INCH CLARK KS STORM CHASER
&&
AWLocal storm report, May 26, 6:53 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 6 N ACRES 37.19N 99.90W
05/26/2016 E1.75 INCH CLARK KS BROADCAST MEDIA
PICTURE SENT VIA SOCIAL MEDIA.
&&
AWLocal storm report, May 26, 7:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
718 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 9 SE CLARK STATE LAKE 37.32N 99.65W
05/26/2016 M2.00 INCH CLARK KS PUBLIC
PICTURE SENT VIA SOCIAL MEDIA
&&
AWLocal storm report, May 26, 7:26 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
726 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 9 SE CLARK STATE LAKE 37.32N 99.65W
05/26/2016 M4.00 INCH CLARK KS PUBLIC
PICTURE SENT VIA SOCIAL MEDIA. TIME
ESTIMATED VIA RADAR
&&
AWLocal storm report, May 26, 7:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
751 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 8 E CLARK STATE LAKE 37.40N 99.64W
05/26/2016 E2.75 INCH CLARK KS STORM CHASER
TIME ESTIMATED VIA RADAR
&&
AWThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:08 PM CDT | Tornado Warning | DDC | Hodgeman, Pawnee | 21 min |
| May 26, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 49 min |
| May 26, 7:14 PM CDT | Tornado Warning | DDC | Clark, Comanche, Kiowa | 31 min |
| May 26, 7:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 48 min |
| May 26, 7:32 PM CDT | Tornado Warning | DDC | Scott | 30 min |
| May 26, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 47 min |
| May 26, 7:55 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Rush, Stafford | 50 min |
| May 26, 8:06 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 39 min |
| May 26, 8:23 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 52 min |
| May 26, 8:26 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 19 min |
| May 26, 8:30 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 31 min |
| May 26, 8:51 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 35 min |
| May 26, 9:04 PM CDT | Special Weather Statement | DDC | Barber | 41 min |
| May 26, 9:17 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 18 min |
| May 26, 9:25 PM CDT | Special Weather Statement | DDC | Clark | 50 min |
| May 26, 9:33 PM CDT | Special Weather Statement | DDC | Barber, Pratt | 42 min |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 36 min |
| May 26, 9:44 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 16 min |
| May 26, 10:15 PM CDT | Special Weather Statement | DDC | Barber | 45 min |
| May 27, 4:08 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 23 min |
| May 27, 4:11 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 64 min |
| May 27, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 54 min |
| May 27, 4:54 PM CDT | Tornado Warning | DDC | Scott | 36 min |
| May 27, 4:57 PM CDT | Tornado Warning | DDC | Lane, Scott | 33 min |
| May 27, 5:33 PM CDT | Tornado Warning | DDC | Lane | 27 min |
| May 27, 5:49 PM CDT | Severe Thunderstorm Warning | DDC | Lane | 35 min |
| May 27, 5:58 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Trego | 62 min |
| May 27, 6:20 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 40 min |
| May 27, 6:22 PM CDT | Tornado Warning | DDC | Ness, Trego | 23 min |
| May 27, 6:31 PM CDT | Tornado Warning | DDC | Lane, Ness | 18 min |
| May 27, 6:41 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 30 min |
| May 27, 6:43 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 15 min |
| May 27, 6:52 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness | 42 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.